I went on Cymbalta 12/2015 for neck pain that was caused by an auto accident in 2003. My pain Dr. suggested trying it for the many system I was having. The Dr never told me that if I went on it that it would be hard to get off or that I would need to taper it. It's been six week since I went Cold Turkey. I have a lot of the same systems as many on here. This is the first depression medication that I've have taken and I wish I would of looked into the medicine before I started. I quite because I didn't feel that it was working and I just hate taking medication. I was taking 30mg in the morning ans 30mg at night. I started feeling quite weird days after I stopped the medication and went to the ER with Nausea, dizziness, body ache, Head ache and I just could relax. I'm still having some systems but the systems seem to change weekly. Lately I have noticed that my stomach, back and side keep cramping and contracting. Is this a system of the withdrawal? I think I have been off the Cymbalta to long to go back on and try tapering. Can anyone help me out with this, I really think I'm loosing my mind. I just want to feel better and be a wife and mother again.